Volume 12, issue 4 (2012)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 19
Issue 7, 3217–3753
Issue 6, 2677–3215
Issue 5, 2151–2676
Issue 4, 1619–2150
Issue 3, 1079–1618
Issue 2, 533–1078
Issue 1, 1–532

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

Author Index
The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
To Appear
 
Other MSP Journals
The $D(2)$–problem for dihedral groups of order $4n$

Seamus O’Shea

Algebraic & Geometric Topology 12 (2012) 2287–2297
Abstract

We give a full solution in terms of k–invariants of the D(2)–problem for D4n, assuming that Z[D4n] satisfies torsion-free cancellation.

Keywords
$D(2)$–problem, algebraic 2–complex, $k$–invariant
Mathematical Subject Classification 2010
Primary: 57M05
Secondary: 55P15
References
Publication
Received: 29 March 2012
Revised: 17 August 2012
Accepted: 17 August 2012
Published: 5 January 2013
Authors
Seamus O’Shea
Department of Mathematics
University College London
Gower Street
London
WC1E 6BT
United Kingdom